Tohoku Mathematical Journal

On fully complete spaces

Nozomu Mochizuki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 13, Number 3 (1961), 485-490.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178244251

Mathematical Reviews number (MathSciNet)
MR0147884

Zentralblatt MATH identifier
0111.10804

Digital Object Identifier
doi:10.2748/tmj/1178244251

Subjects
Primary: 46.01

Citation

Mochizuki, Nozomu. On fully complete spaces. Tohoku Mathematical Journal 13 (1961), no. 3, 485--490. doi:10.2748/tmj/1178244251. http://projecteuclid.org/euclid.tmj/1178244251.


Export citation

References

  • [1] F. E. BROWDER, Functional analysis and partial differential equations I, Math. Ann., 138(1959), 55-79.
  • [2] N. BOURBAKI, Espaces vectoriels topologiques, M-V. Paris, (1955)
  • [3] H. S. COLLINS, Completeness and compactness in linear topological spaces, Trans mer. Math.Soc., 79(1955), 256-280.
  • [4] J. DIEUDONNE et L. SCHWARTZ, La dualit dans les espaces (F) et (LF); Ann. Inst., Fourier Grenobles, 1(1950), 61-101.
  • [5] J. T. JOICHI, On closed operators with closed range, Proc. Amer. Math. Soc.,...11(1960), 80-83.
  • [6] J. L. KELLEY, Hypercomplete linear topological spaces, Michigan Math. Journ., 5(1958), 236-246.
  • [7] W. ROBERTSON AND A. P. ROBERTSON, On the closed graph theorem, Proc. Glasgo Math. Assoc., 3(1956-1958), 9-12.
  • [8] G. C. ROTA, Extension theory of differentialoperators, Comm. Pure Appl. Math., 11(1958), 23-65.
  • [9] V. PTAK, Completeness and the open mapping theorem, Bull. Soc. Math. France, 86(1958), 41-74.